# SDR DALA1225100974

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 55,961 hours, 41,428 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE TAIL CONE TO SLIDE LANYARD TO BE ROUTED IMPROPERLY.  MAINTENANCE CORRECTLY ROUTED THE LANYARD AND THE PERFORMED A SATISFACTORY FUNCTIONAL CHECK OF THE SYSTEM.
